See Alike in...

Alike App

Browser

babyblueeye

536d

I know it has been a while since I posted. I was doing research last night and found out that with MS you are going to have dental issues. nobody told me this. I thought I would share this with everyone else just in case no one else knew.

Top reply
    • RayMSGO

      277d

      The dental issues seem to be a side effect of the Ms drugs

    • RayMSGO

      277d

      The dental issues seem to be a side effect of the Ms drugs

    • MoniMo

      281d

      I had no idea, thank you.

    • LightShifter

      290d

      I didn't know. Thank you for sharing. I've already had dental issues before my MS.

    • tiff0310

      456d

      I've had major dental issues since my MS diagnosis 😓

    • taiga

      488d

      Wow my doctor never told me this.

    • Sunday71

      493d

      I'm not on any meds yet Dr's here are terrible

    • Sunday71

      493d

      Wow I have massive dental issues good to know why thanks for sharing

    • Wildcat

      494d

      I don't what your dental issues are but I do not have any dental issues as of now. I was diagnosed when I was 43.

    • MSowleyes

      523d

      Very common with the steroids and DMT.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion